# SDR IPXA2020111062217

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 30,565 hours, 19,138 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Glide Slope
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA DIVERSION, NO EMERGENCY DECLARED.  AT 400' ON ILS APPROACH RUNWAY 14 JAX THE FOLLOWING OCCURED.  AP DISENGAGED FLIGHT DIRECTOR G/S DEVIATION BAR DISAPPEARED G/S FLAG APPEARED FOR BOTH CAPT & F/O.  PERFORMED ILS CHECK, IAW FIM 34-31-00-815-802 SYSTEM CHECKS OK.  NO HISTORY, COULDNT DUPLICATE.  PERFORMED AUTO FLIGHT FAULT BITE PROCEDURE, IAW FIM 22-02-00-810-801-001 LEAD ME TO FAULT TREE 837 22-02.  SYSTEM IS OK, PER FIM 22-02-00-815-837 MESSAGE ILS BEAM ERR.  SYSTEM CHECK'S OK, RETURN TO SERVICE.
